Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 54 (3) (2022)
Curves Lying on Non-lightlike Surface: Differential Equation for Position Vector
by Melek Erdo˘gdu
Coupled Gerdjikov-Ivanov System and its Exact Solutions through Darboux Transformation
by Zaheer Abbas
Core Fundamental Groupoid Bundle, Its Sections and Relatedness of Homeomorphisms and Sections
by Chidanand Badiger and T.Venkatesh
HZ-Coindex for the Sum-Graphs under Cartesian Product
by Muhammad Javaid and Muhammad Ibraheem
Extended Riemann Integral Equations Involving Generalized k¡hypergeometric Functions
by Aneela Nadir
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved